# SDR SWAA2025013191211

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 48,364 hours, 29,546 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER UPPER SLIDER IS CRACKED ALONG FWD EDGE<[01] R&R L/H STABILIZER UPPER SLIDER PER AMM 53-31-31-401 CONFIG 2-NG.
